MathSciNet Relay Station
MathSciNet bibliographic data
MR1992088 (2004b:55011) 55N99
Baskakov, I. V. Cohomology of $K$-powers of spaces and the combinatorics of simplicial divisions. (Russian) Uspekhi Mat. Nauk 57 (2002), no. 5(347), 147--148; translation in Russian Math. Surveys 57 (2002), no. 5, 989–990
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement